Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Lower bounds for the Artin conductor

Author: Amalia Pizarro-Madariaga
Journal: Math. Comp. 80 (2011), 539-561
MSC (2010): Primary 11Y40
Published electronically: August 19, 2010
MathSciNet review: 2728993
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we improve on Odlyzko's lower bounds for the Artin conductor.

References [Enhancements On Off] (What's this?)

  • 1. Jean-François Mestre, Formules explicites et minorations de conducteurs de variétés algébriques, Compositio Math. 58 (1986), no. 2, 209–232 (French). MR 844410
  • 2. R. Murty, On Artin $ L$-functions, Class field theory--its centenary and prospect (Tokyo, 1998), Adv. Stud. Pure Math., vol. 30, Math. Soc. Japan, Tokyo, 2001, pp. 13-29.
  • 3. Jürgen Neukirch, Algebraic number theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 322, Springer-Verlag, Berlin, 1999. Translated from the 1992 German original and with a note by Norbert Schappacher; With a foreword by G. Harder. MR 1697859
  • 4. A. M. Odlyzko, On conductors and discriminants, Algebraic number fields: 𝐿-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975) Academic Press, London, 1977, pp. 377–407. MR 0453701
  • 5. Georges Poitou, Minorations de discriminants (d’après A. M. Odlyzko), Séminaire Bourbaki, Vol. 1975/76 28ème année, Exp. No. 479, Springer, Berlin, 1977, pp. 136–153. Lecture Notes in Math., Vol. 567. MR 0435033
  • 6. Georges Poitou, Sur les petits discriminants, Séminaire Delange-Pisot-Poitou, 18e année: (1976/77), Théorie des nombres, Fasc. 1 (French), Secrétariat Math., Paris, 1977, pp. Exp. No. 6, 18 (French). MR 551335
  • 7. J.-P. Serre, Minorations de discriminants, Oeuvres, Collected papers (Springer-Verlag, ed.), vol. 3, Berlin, 1986, pp. 240-243.
  • 8. Jean-Pierre Serre, Linear representations of finite groups, Springer-Verlag, New York-Heidelberg, 1977. Translated from the second French edition by Leonard L. Scott; Graduate Texts in Mathematics, Vol. 42. MR 0450380

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40

Retrieve articles in all journals with MSC (2010): 11Y40

Additional Information

Amalia Pizarro-Madariaga
Affiliation: Departamento de Matemática, Facultad de Ciencias Universidad de Tarapacá, Arica, Chile

Received by editor(s): October 26, 2009
Published electronically: August 19, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society